EASY TO STORE - Compact packaging that fits seamlessly into your medicine cabinet.
TRUSTED BRAND - Nurofen, a name synonymous with effective pain relief.
DUAL ACTION RELIEF - Combines ibuprofen and phenylephrine for maximum effectiveness.
LONG LASTING COMFORT - Enjoy up to 8 hours of relief from cold and flu symptoms.
FAMILY FRIENDLY FORMULA - Safe for adults and children over 12, ensuring everyone can find relief.
Nurofen Cold & Flu Tablets provide a powerful dual-action formula combining 200mg of ibuprofen and 5mg of phenylephrine hydrochloride, designed to relieve aches, pains, and nasal congestion for up to 8 hours. Suitable for adults and children over 12, this 16-pack ensures you’re always prepared for cold and flu season. Store below 25°C for optimal effectiveness.
I'm normally a Daynurse fan whenever I have a cold but I thought I'd try these. They definitely take the edge of the annoying runny nose and foggy head. I'd definitely purchase again as excellent value for money and they work.
D**L
Long lasting pain relief
Fast acting good all around cold and flu tabs. Take away all symptons for around 5 hours
M**N
Best painkiller
I suffer of migraines and this is the only painkillers that takes my migraines away within 30 min will recommend to anyone
S**M
Works a treat
Arrived on time and a good price. Would buy again.
P**S
EXCELLENT
EXCELLENT
S**.
Perfect
Absolutely brilliant. Does exactly what it's supposed to and for a very good price.
Z**H
Value for money
Value for money
I**N
Half amount of tablets in pack
Have reordered to see if I get a full pack of 16 this time
Common Questions
Trustpilot
TrustScore 4.5 | 7,300+ reviews
Abdullah B.
Great price for an authentic product. Fast international shipping too!
3 weeks ago
Khalid Z.
Great experience from order to delivery. Highly recommended!
Adults, the elderly, and children over 12 years: Take 1-2 caplets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 6 caplets in 24 hours. Do not give to children under 12 years.
Safety Warning
Do not take if you have ever had a stomach ulcer, perforation, or bleeding, are allergic to ibuprofen or any other ingredient of the product, or if you are taking other NSAIDs. Speak to your doctor or pharmacist before taking if you have asthma, are pregnant, breastfeeding, have kidney, heart, or liver problems, or are taking any other medications. If symptoms persist or worsen, consult your doctor. Keep out of the reach of children.
","image":["https://m.media-amazon.com/images/I/71FeB0RaMQL.jpg","https://m.media-amazon.com/images/I/61B3mdhLOXL.jpg","https://m.media-amazon.com/images/I/61aefDm2oiL.jpg","https://m.media-amazon.com/images/I/61kBkBGy5oL.jpg","https://m.media-amazon.com/images/I/61i3pxBZZNL.jpg","https://m.media-amazon.com/images/I/61UuX0XhSJL.jpg"],"offers":{"@type":"Offer","priceCurrency":"MYR","price":"61.02","itemCondition":"https://schema.org/NewCondition","availability":"https://schema.org/InStock","shippingDetails":{"deliveryTime":{"@type":"ShippingDeliveryTime","minValue":3,"maxValue":3,"unitCode":"d"}}},"category":" coldandflu","review":[{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"A***R"},"datePublished":"29 May 2021","name":"They work....","reviewBody":"I'm normally a Daynurse fan whenever I have a cold but I thought I'd try these. They definitely take the edge of the annoying runny nose and foggy head. I'd definitely purchase again as excellent value for money and they work."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"D***L"},"datePublished":"21 March 2021","name":"Long lasting pain relief","reviewBody":"Fast acting good all around cold and flu tabs. Take away all symptons for around 5 hours"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"M***N"},"datePublished":"15 September 2020","name":"Best painkiller","reviewBody":"I suffer of migraines and this is the only painkillers that takes my migraines away within 30 min will recommend to anyone"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"S***M"},"datePublished":"17 January 2021","name":"Works a treat","reviewBody":"Arrived on time and a good price. Would buy again."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"4.0"},"author":{"@type":"Person","name":"P***S"},"datePublished":"1 April 2019","name":"EXCELLENT","reviewBody":"EXCELLENT"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"S***."},"datePublished":"5 September 2020","name":"Perfect","reviewBody":"Absolutely brilliant. Does exactly what it's supposed to and for a very good price."},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"5.0"},"author":{"@type":"Person","name":"Z***H"},"datePublished":"24 September 2020","name":"Value for money","reviewBody":"Value for money"},{"@type":"Review","reviewRating":{"@type":"Rating","ratingValue":"1.0"},"author":{"@type":"Person","name":"I***N"},"datePublished":"17 February 2022","name":"Half amount of tablets in pack","reviewBody":"Have reordered to see if I get a full pack of 16 this time"}],"aggregateRating":{"@type":"AggregateRating","ratingValue":4.375,"bestRating":5,"ratingCount":8}},{"@type":"FAQPage","mainEntity":[{"@type":"Question","name":"How many","acceptedAnswer":{"@type":"Answer","text":"Possibly 6 or 8 per day"}}]}]}